# SDR COMA0760549

- Difficulty date: August 30, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,452 hours, 26,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 269
- Condition: Faulty
- Location: E&E Bay
- Part time: 19,972 hours, 17,890 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5688 - RECEIVED GEAR DISAGREE MESSAGE, PERFORMED QRH AND LANDED WITHOUT INCIDENT.  REPLACED PSEU.  NO FURTHER DEFECTS.
